MathSciNet Relay Station
MathSciNet bibliographic data
MR2179732 05C80 (60C05)
Achlioptas, Dimitris; Naor, Assaf The two possible values of the chromatic number of a random graph. Ann. of Math. (2) 162 (2005), no. 3, 1335–1351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement